# SDR SWIA202265759

- Difficulty date: March 3, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0   LOWER FLOOR BOARD SUPPORT  BRACKET  IN AVIONICS BAY HAS CORROSION.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW FS280 FLOOR SUPPORT ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01, REF DWG CC670-34256 REV NC. SEE CONTINUATION CARD FOR DETAILS.
